MAUDE Adverse Event Report: LIVANOVA USA INC AORTIC ROOT CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA USA INC AORTIC ROOT CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number AR-XXXXX
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Livanova usa was informed that, during the implantation of the needle of the cardioplegia cannula, the teflon of the needle is retracted in two attempts.After the second attempt, the surgeon decides to change the needle to another medical device.The procedure was completed with no issue.
 
Additional Manufacturer Narrative
Patient information were not provided.Livanova usa manufactures the aortic root cannula.The incident occurred in colombia.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The unit was disposed by the customer and no additional detail was provided despite attempts.The dhr review confirmed the device was released conforming to product specifications.No similar events were recorded on the same lot involved by reviewing the complaints database.Therefore, a systematic deficiency of the product quality can be excluded.Based on the available information, it cannot be excluded that an isolated manufacturing deviation occurred during the assembly phase due to a poor connection but enhanced by the customer's conditions of use.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See intial report.

Brand Name
AORTIC ROOT CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key16563370
Report Number1718850-2023-00024
Device Sequence Number17513038
Product Code DWF
UDI-Device Identifier00803622103018
UDI-Public(01)00803622103018(17)250831(10)2224200037(11)220906(240)AR-11014
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K972503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-XXXXX
Device Catalogue NumberAR-11014
Device Lot Number2224200037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown